On the Hyers-Ulam Stability of Differential Equations of Second Order
Qusuay H. Alqifiary and
Soon-Mo Jung
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
By using of the Gronwall inequality, we prove the Hyers-Ulam stability of differential equations of second order with initial conditions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/483707.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/483707.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:483707
DOI: 10.1155/2014/483707
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().